# SDR FDEA201510153237

- Difficulty date: October 15, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 121 hours, 6,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53613033221200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT, JUST INBD OF L1 DOOR, CORRODED AT FASTENER HOLES.  REMOVED FLOOR SUPPORT, FABRICATED, LOCATED & DRILLED, TREATED & PRIMED, INSTALLED & TOP COATED IAW SRM 51-40-21 & SRM 51-75-10.  FABRICATION ACCOMPLISHED ON T15 1166327.
